# SDR HALA2021112400172

- Difficulty date: November 22, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N217HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08578
- Aircraft time: 8,027 hours, 1,771 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - #1 ENG HYD PUMP LINE FOUND DAMAGED // REPLACED SUCTION LINE REF AMM 29-11-49. LEAK CHECK GOOD.
